MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION GF-210RA; MULTI-GAS UNIT

NIHON KOHDEN CORPORATION GF-210RA; MULTI-GAS UNIT
Model Number GF-210RA
Medical Device Problem Codes No Device Output (1435); Sensing Intermittently (1558)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the multigas unit intermittently displayed a "check water trap" error message while monitoring the patient.No consequence or impact to the patient was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported that the multigas unit intermittently displayed a "check water trap" error message while monitoring the patient.No consequence or impact to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of the complaint: on (b)(6) 2019, customer at columbus community hospital reported the multigas unit (gf-210ra sn: (b)(6) ) received intermittent "check water trap" error message.Service requested/performed: exchange; nka repair center evaluation of the returned unit: the unit was cleaned and decontaminated.The model, serial number, and all labels were verified physical evaluation: no physical damage nor fluid intrusion.Verify the complaint: cannot verify check water trap complaint.Unit passed test.No error message found.Investigation conclusion: the device warranty began 07/30/15, and the issue was reported after approximately 4 years at customer facility.Evaluation of the unit at nka was unable to duplicate the reported issue.No error message was found during evaluation and the unit passed rc test.As the reported issue could not be reproduced, the root cause could not be determined.No risk analysis is performed as evaluation of the unit at nka did not identify a non-conformance.

Brand Name
GF-210RA
Common Device Name
MULTI-GAS UNIT
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
1-31-4 nishiochia, shinjuku-ku
attn: shama mooman
tokyo, 161-8 560
JA  161-8560
MDR Report Key8903837
Report Number8030229-2019-00386
Device Sequence Number10819792
Product Code CCK
UDI-Device Identifier04931921115305
UDI-Public04931921115305
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K110594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
Report Date (Section F) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGF-210RA
Device Catalogue NumberGF-210RA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2019
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/24/2020
Device Age53 MO
Event Location Hospital
Date Report to Manufacturer03/27/2020
Initial Date Received by Manufacturer 07/23/2019
Supplement Date Received by Manufacturer03/24/2020
Initial Report FDA Received Date08/16/2019
Supplement Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/27/2020